Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Doctatight

No dryness from retin-a micro....

Recommended Posts

Well, this is a retin-a micro question. I have been taking retin-a micro for 2 weeks now and was informed that dryness/peeling may occur. I expeected at least some dryness, but instead my facei s more oily than ever. Maybe i am just lucky and am not experiencing any of those side-effects from it but it is weird how my skin is not the least bit dry. Can anyone tell me what's up with this?

Share this post


Link to post
Share on other sites

more oil means your face is making more oil to compensae because it really is dry. are you mostirizing everyday?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×